MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926038220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id# 2134265-2017-07853.(b)(6) clinical study.It was reported that shaft break occurred.In (b)(6) 2017, clinical status assessment indicated the patient's qualifying condition as silent ischemia and the index procedure was performed.The target lesion was located in the mid left anterior descending (lad) artery with 95% stenosis and was 20.0mm long with a reference vessel diameter of 2.25mm.The target lesion was treated with pre-dilatation and placement of a 2.50 x 32mm study stent.Following post-dilatation, residual stenosis was 5%.Subsequently, a 2.50 x 38 synergy ii drug-eluting stent was attempted to be implanted in an unknown lesion.However, due to broken stent shaft on a portion that was outside of the patient's body, the device was removed and was not deployed.A second 2.25 x 38 synergy ii drug-eluting stent as also attempted to be implanted in an unknown lesion.However, due to broken stent shaft on a portion that was outside of the patient's body, the device was removed and was not deployed.There were no patient complications reported and two days later, the patient was discharged on dual antiplatelet therapy.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6758125
Report Number2134265-2017-07854
Device Sequence Number19185502
Product Code NIQ
UDI-Device Identifier08714729840381
UDI-Public(01)08714729840381(17)20180207(10)20291669
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2018
Device Model NumberH7493926038220
Device Catalogue Number39260-3822
Device Lot Number20291669
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR